| Catalog Number |
4042E |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the site took a sample in the intensive care unit (icu) and sent it to the blood bank via the pneumatic tube.When it arrived at the blood bank, the cap had come loose, and the sample was lost.The site had to re-collect the patient's sample.This happened on different days from in between (b)(6) 2025.There was no patient involvement.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Additional Manufacturer Narrative
H3: four unused devices from the same lot were returned for investigation.Visual inspection of the returned samples did not reveal any defects or anomalies.During the functional testing, two of four samples failed with the filter-pro detaching as air was expelled.During leak test, a force equivalent to 45 psi was applied to the plunger of the syringe for 30 seconds.The filter-pro device for two samples was not able to stay retained on the syringe luer.The customer reported issues were confirmed with the returned samples.The exact root cause was unable to be determined.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.